2 results for Ibrahim Yusuf.

Parameters for your search query:
Keyword    Ibrahim Yusuf

Open AccessArticle
Export: RIS | BibTeX | EndNote
Availability and Profit Analysis of a linear Consecutive 2-out-of-4 Repairable System with Units Exchange
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 83-87. DOI: 10.12691/ajams-2-2-6
Pub. Date: March 20, 2014Views: 12697Downloads: 7885
Open AccessArticle
Export: RIS | BibTeX | EndNote
Evaluation of Mean Time to System Failure of a Repairable 3-out-of-4 System with Online Preventive Maintenance
American Journal of Applied Mathematics and Statistics. 2014, 2(1), 29-33. DOI: 10.12691/ajams-2-1-5
Pub. Date: January 14, 2014Views: 13039Downloads: 8383
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types